# SDR 2002UALA00543

- Difficulty date: March 23, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 43,180 hours, 6,953 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Clip
- Condition: Broken
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ATTACH CLIP BROKEN STATION 434 LFT HAND, FORWARD PIT ABOVE STRINGER 33L. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED CLIP.
